# SDR HEEA968071

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 212040462001
- Condition: Corroded
- Location: T/R Gr Box
- Component: 212040004009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT IS CORRODED.(  FOUND EXCESSIVE CORROSION IN SPLINES "N" (REF. BHT 412 CR&0 SEC. 65-00-00 PAGE 133 FIG. 65-40) BEYOND LIMITS. REPLACED WTH SERVICEABLE SHAFT.
